# SDR ASAA2019101753130

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 14,479 hours, 4,652 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR INOP WXR FAIL. GROUNDED - YES. PERFORMED WEATHER RADAR SYSTEM BITE PROCEDURES REF B737-900 FIM TASK 34-43 TASK 801. OPS CHECK GOOD.
